# SDR DHL2003741549

- Difficulty date: March 24, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65C3082523
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT ELEVATOR NR 3 TAB HINGE LOOSE, INDICATION OF CRACK.  REMOVED DAMAGED SPAR AND INSTALLED NEW P/N 65C30825-23 PO 307748 PER S/B 727-55-0089 R1.  OP'S CHECK GOOD IAW M/M 27-30-00.
